Xinzhi Liu
Cited by
Cited by
Nonlinear integral equations in abstract spaces
D Guo, V Lakshmikantham, X Liu
Springer Science & Business Media, 2013
Stability of a class of linear switching systems with time delay
S Kim, SA Campbell, X Liu
IEEE Transactions on Circuits and Systems I: Regular Papers 53 (2), 384-393, 2006
Stability analysis in terms of two measures
XL V. Lakshmikantham
World Scientific, 1993
Input-to-state stability of impulsive and switching hybrid systems with time-delay
J Liu, X Liu, WC Xie
Automatica 47 (5), 899-908, 2011
Robust impulsive synchronization of uncertain dynamical networks
B Liu, X Liu, G Chen, H Wang
IEEE Transactions on Circuits and Systems I: Regular Papers 52 (7), 1431-1441, 2005
Uniform asymptotic stability of impulsive delay differential equations
X Liu, G Ballinger
Computers & Mathematics with Applications 41 (7-8), 903-915, 2001
Existence and uniqueness results for impulsive delay differential equations
G Ballinger, XZ Liu
Dynamics of Continuous Discrete and Impulsive Systems 5 (1-4), 579-591, 1999
Comparison principles for impulsive parabolic equations with applications to models of single species growth
LH Erbe, HI Freedman, XZ Liu, JH Wu
The ANZIAM Journal 32 (4), 382-400, 1991
Stability results for impulsive differential systems with applications to population growth models
X Liu
Dynamics and stability of systems 9 (2), 163-174, 1994
Non-fragile sampled-data robust synchronization of uncertain delayed chaotic Lurie systems with randomly occurring controller gain fluctuation
K Shi, Y Tang, X Liu, S Zhong
ISA transactions 66, 185-199, 2017
Permanence of population growth models with impulsive effects
G Ballinger, X Liu
Mathematical and Computer Modelling 26 (12), 59-72, 1997
Boundedness for impulsive delay differential equations and applications to population growth models
X Liu, G Ballinger
Nonlinear Analysis: Theory, Methods & Applications 53 (7-8), 1041-1062, 2003
Existence and continuability of solutions for differential equations with delays and state-dependent impulses
X Liu, G Ballinger
Nonlinear Analysis, Theory, Methods and Applications 51 (4), 633-647, 2002
Fractional order Lyapunov stability theorem and its applications in synchronization of complex dynamical networks
D Chen, R Zhang, X Liu, X Ma
Communications in Nonlinear Science and Numerical Simulation 19 (12), 4105-4121, 2014
Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft
X Liu, AR Willms
Mathematical Problems in Engineering 2 (4), 277-299, 1996
Application of impulsive synchronization to communication security
A Khadra, X Liu, X Shen
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2003
Exponential stability of impulsive high-order Hopfield-type neural networks with time-varying delays
X Liu, KL Teo, B Xu
IEEE Transactions on Neural Networks 16 (6), 1329-1339, 2005
Global asymptotic stability of high-order Hopfield type neural networks with time delays
B Xu, X Liu, X Liao
Computers & Mathematics with Applications 45 (10-11), 1729-1737, 2003
Synchronization of chaotic systems with delay using intermittent linear state feedback
T Huang, C Li, X Liu
Chaos: An interdisciplinary journal of nonlinear science 18 (3), 033122, 2008
Impulsive control of a Lotka-Volterra system
X Liu, K Rohlf
IMA Journal of Mathematical Control and Information 15 (3), 269-284, 1998
The system can't perform the operation now. Try again later.
Articles 1–20